# SDR SWIA2021072259703

- Difficulty date: May 1, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER F/S 320.163 AND FWD  CLIP COMMON TO FORMER ARE CORRODED     (C-CHECK RO 7/20/2021)    REPLACED PAX DOOR FORMER FS320.163 AND CLIP WITH NEW REF CRJ-700 SRM 52-11-06-001-001-A01, 51-42-21-001-001-A01 AND DWG# 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY
